Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: i saw my menses on d 25 of dec and it lasted for 5 days then i had sex on the 2nd of january of which i took postinor 2 on the 3rd but am scared coz my nipple is increasin and painful and am yet to see my menses could i be possibly pregnant?

By Anonymous
 
Rate This

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  Most women after taking an emergency pill, experience changes on their next period. Such as a delay or and earlier, heavier or lighter period.  You might need to take a home pregnancy test, around the time your period is due.  

Best,

Daisy

January 16, 2013 - 4:45am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1896 Health

Changed

787 Lives

Saved

652 Lives
2 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results